# SDR 96ZZZX5464

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SA
- Make and model: Snias AS350B
- Aircraft serial: 2363
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 0164448160
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS 2 PERCENT NG FLUCTUATION WITH CORRESPONDING FLUCTUATION IN TOT AND TQ.  REMOVED FUEL CONTROL TO PERFORM FUNCTIONAL CHECK AT TURBOMECA.  P/N OFF 0164448160, S/N OFF B.625B.  INSTALLED LOANER.  P/N ON 0164448330, S/N ON 460B.  (X)
